MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0002
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, stent-system interaction caused dislodgement and impacted the ability for the stent to fixate.
 
Event or Problem Description
An 8mm minima stent was used to treat a stenosis in the right pulmonary artery.The stent was deployed in the proximal rpa such that it covered the ostium and overlapped into an existing stent.The final stent position was influenced by interaction with instrumentation during removal.The implant was fixated in the svc using an off-the-shelf balloon.An off-the-shelf stent was used to treat the stenosis.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach 92660
Manufacturer Contact
christina debenedetto
4675 macarthur couort
suite 1150
newport beach, CA 92660
MDR Report Key24240777
Report Number3027098402-2026-00001
Device Sequence Number15695845
Product Code QWC
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)270831(10)Z2460903A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0002
Device Catalogue NumberFG-0002
Device Lot NumberZ2460903A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexFemale
Patient Weight18 KG
Patient EthnicityNon Hispanic
Patient RaceWhite